# SDR SWAA050036

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 52,183 hours, 42,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307IBPEGL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT AT ROW 5 DEF INOP.  RELAMPED LIGHT PER MM.
